MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; 3000 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET

THE METRIX COMPANY SECURE; 3000 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET
Model Number 66631
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a floating particle was found in 1 unit of the secure 3000 ml dual chamber eva bag with 5 port manifold fill set, lot 66631-a6472.The particle was noted by the pharmacy during the packing process after filling the bag.There is no report of patient injury or death.The particle has been isolated from the bag and has been sent to an external lab for evaluation.The source of the particle is being actively investigated.Should additional relevant information become available, a follow-up report will be filed.

Brand Name
SECURE
Common Device Name
3000 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
MDR Report Key11381803
Report Number1937141-2021-00001
Device Sequence Number11914970
Product Code KPE
UDI-Device Identifier20812496011514
UDI-Public20812496011514
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66631
Device Catalogue Number66631
Device Lot Number66631-A6472
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1